# SDR CA020610005

- Difficulty date: June 9, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 47,138 hours
- Engine: Pwa JT8D17
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE BOARDING PAX. SMOKE STARTED ENTERING CABIN IN MID-CABIN RIGHT SIDE AREA.(L1251724)PAX. DEPLANED VIA FWD ENTRY DOOR. FOUND GASPER FAN CONNECTOR & FUSILAGE INSULATION BLANKET BURNT. REPLACED AIR COND. MODULE & CIRCUIT BREAKER AS PER STANDARD PRACTICES. REPLACED GASPER FAN AS PER MM. 21-24-21 PG 401
